zbMATH — the first resource for mathematics

Existence and stability of travelling wave solutions of competition models. A degree theoretic approach. (English) Zbl 0446.35012

35B35 Stability in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B45 A priori estimates in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
55M25 Degree, winding number
Full Text: DOI
[1] Brown, P.N., Decay to uniform states in ecological interactions, SIAM J. appl. math., 38, 22-37, (1980) · Zbl 0511.92019
[2] Chueh, K.N.; Conley, C.C.; Smoller, J.A., Positively invariant regions for systems of nonlinear diffusion equations, Indiana univ. math. J., 26, 373-393, (1977) · Zbl 0368.35040
[3] Coddington, E.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0064.33002
[4] Diekmann, O.; Temme, N.M., Nonlinear diffusion problems, (1976), Mathamatisch Centrum Amsterdam · Zbl 0357.35002
[5] {\scC. Conley and R. A. Gardner}, An application of the generalized Morse index to travelling wave solutions of a competition model, to appear. · Zbl 0565.58016
[6] {\scE. Conway and J. A. Smoller}, Diffusion and the classical ecological interactions,in “Proceedings of Conference on Nonlinear Diffusion”, Pitman, London. · Zbl 0359.35040
[7] Fife, P., Asymptotic states for equations of reaction and diffusion, Bull. amer. math. soc., 84, 693-726, (1978) · Zbl 0405.35044
[8] Fife, P.; McLeod, J.B., The approach of solutions of nonlinear diffusion equations to travelling front solutions, Arch. rat. mech. anal., 65, 335-361, (1977) · Zbl 0361.35035
[9] Fife, P.; Tang, M.M., Propagating fronts for competing species equations with diffusion, Arch. rat. mech. anal., 73, 69-77, (1978) · Zbl 0456.92019
[10] {\scR. A. Gardner}, Comparison and stability theorems for reaction-diffusion systems, to appear. · Zbl 0474.35056
[11] Gardner, R.A., Large amplitude patterns for two competing species, MRC technical summary report, (1980)
[12] {\scR. A. Gardner}, Global stability of stationary solutions of reaction-diffusion systems, to appear. · Zbl 0413.34058
[13] {\scM. Mimura and K. Kawasaki}, Spatial segregation in competitive interaction-diffusion equations, to appear. · Zbl 0425.92010
[14] {\scM. Mimura and T. Namba}, “Spatial Distributions of Competing Populations,” Research Report #3, Dept. of Appl. Math. of Konan University, Japan.
[15] McGehee, R.; Armstrong, R., Some mathematical problems concerning the ecological principle of competitive exclusion, J. differential equations, 23, 30-52, (1977) · Zbl 0353.92007
[16] {\scM. S. Mock}, A topological degree for orbits connecting critical points of autonomous systems, to appear. · Zbl 0417.34053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.